| Catalog Number |
SRM-275 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Necrosis (1971)
| Date of Event |
01/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture baker grade iii, necrosis.
Event or Problem Description
Healthcare professional reported "necrosis", "pain" and "abnormal appearance".Later healthcare professional reported "baker grade iii capsular contracture".This record is for the right side the device was explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, a4, b3.
Event or Problem Description
Healthcare professional reported "necrosis", "pain" and "abnormal appearance".Later healthcare professional reported "baker grade iii capsular contracture".This record is for the right side.The device was explanted.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ necrosis: unable to observe through visual inspection as it is a physiological phenomenon.¿ visibility/palpability: unable to observe through visual inspection as it is a physiological phenomenon.¿ pain: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases and deformation) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.